# SDR ASAA0640617

- Difficulty date: May 22, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Rib
- Part number: 654544586
- Condition: Cracked
- Location: Lws 1355 S2-3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING RIB CRACKED.  REPAIRED WING RIB PER EA 5310 02629 AND ER06 1899.
